# SDR HEEA073755

- Difficulty date: June 20, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N493PH
- Make and model: Bell 407
- Aircraft serial: 53393
- Aircraft time: 1,076 hours
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Mount
- Part number: 407310203101
- Condition: Damaged
- Location: Transmission
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUBBER IN MOUNT BAD.  SERIAL NUMBERS REMOVED ARE LP1891 AND LP1902. TO BE RETURNED TO VENDOR.
